# SDR SWAA2014100732704

- Difficulty date: September 22, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 35,677 hours, 24,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 8039251
- Part serial: 20118
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMER LIGHT BATTERY CHARGER INOPERATIVE.  R & R BATTERY CHARGER IAW AMM.
